Sh:699

Bib entry
@article{Sh:699,
 author = {Halbeisen, Lorenz J. and Shelah, Saharon},
 title = {{Relations between some cardinals in the absence of the axiom of choice}},
 journal = {Bull. Symbolic Logic},
 fjournal = {The Bulletin of Symbolic Logic},
 volume = {7},
 number = {2},
 year = {2001},
 pages = {237--261},
 issn = {1079-8986},
 doi = {10.2307/2687776},
 mrclass = {03E25 (03E35)},
 mrnumber = {1839547},
 mrreviewer = {Norbert Brunner},
 doi = {10.2307/2687776},
 note = {\href{https://arxiv.org/abs/math/0010268}{arXiv: math/0010268}},
 arxiv_number = {math/0010268}
}